# SDR 9716299959

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- Engine: Pwa JT8D9
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OIL PRESSURE LOW LIGHT ILLUMINATED DURING TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED AIRCRAFT TO GATE.  MAINTENANCE REPLACED THE LEFT ENGINE OIL PRESSURE SWITCH.  LEAK AND OPERATIONAL CHECK NORMAL.
